# SDR 20040820

- Difficulty date: July 20, 2004
- Submitted: August 20, 2004
- Operation: General aviation
- Aircraft: N61JA
- Make and model: Helio H-295
- Aircraft serial: 1286
- Engine: Lyc GO480*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 6225544
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM CHECK VALVE PN 6-2255-44, HOUSING WAS FOUND CRACKED.
